Estamos realizando la búsqueda. Por favor, espere...

Asymptotic stability of the spectrum of a parametric family of homogenization problems associated with a perforated waveguide

Abstract: In this paper, we provide uniform bounds for convergence rates of the low frequencies of a parametric family of problems for the Laplace operator posed on a rectangular perforated domain of the plane of height H. The perforations are periodically placed along the ordinate axis at a distance (Figure presented.) between them, where ? is a parameter that converges toward zero. Another parameter ?, the Floquet-parameter, ranges in the interval (Figure presented.). The boundary conditions are quasi-periodicity conditions on the lateral sides of the rectangle and Neumann over the rest. We obtain precise bounds for convergence rates which are uniform on both parameters ? and ? and strongly depend on H. As a model problem associated with a waveguide, one of the main difficulties in our analysis comes near the nodes of the limit dispersion curves.

 Fuente: Mathematische Nachrichten, 2023, 296(10), 4888-4910

 Editorial: Wiley-VCH-Verl.

 Fecha de publicación: 01/10/2023

 Nº de páginas: 23

 Tipo de publicación: Artículo de Revista

 DOI: 10.1002/mana.202100589

 ISSN: 0025-584X,1522-2616,0323-5572

 Proyecto español: PGC2018-098178-B-I00

 Url de la publicación: https://doi.org/10.1002/mana.202100589